# SDR GTIA96NK194

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, SOME OF THE OVERHEAD EMERGENCY LIGHTS WERE INOP.  AS PER WIRING DIAGRAM 33-51-01, ALL EMERGENCY LIGHTING IS OPERATIVE.  REPLACED AFT BATTERY PACK.  (M)
